# SDR 95ZZZX2036

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N375CS
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508026
- System (JASC): 2150 · Cabin Cooling System
- Part: Bracket
- Part number: 646450
- Condition: Failed
- Location: Air Cond Pulley
- Part time: 1,403 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AIR CONDITIONER INOPERATIVE.  UPON INVESTIGATION, FOUND PULLEY SEVERED FROM MOUNTING BRACKET AND BEARING DISINTEGRATED.  THIS WAS MOST LIKELY CAUSED BY BEARING SEIZING IN THE PULLEY CAUSING THE FORCES FROM THE DRIVE BELT TO SHEAR THE SUPPORT BRACKET.  RECOMMEND BELT REMOVAL AND INSPECTION OF THE PULLEY BEARING EVERY 1000 HOURS SERVICE.
